# SDR SWAA2025081198825

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 62,891 hours, 38,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS / BIN OVHD AREA LAMP INOP AT SEAT 16 FED AND 19 FED.  REMOVED AND REPLACED LAMP BULBS FOR EMERGENCY LIGHTS / BIN OVHD AREA LAMP AT SEAT 16 FED AND 19 FED IAW AMM 33-51-03. OPS CHECK GOOD.
